ALL libraries (COBIB.SI union bibliographic/catalogue database)
  • On distance-regular Cayley graphs on abelian groups
    Miklavič, Štefko ; Šparl, Primož
    Let ▫$G$▫ denote a finite abelian group with identity 1 and let▫ $S$▫ denote an inverse-closed subset of ▫$G \setminus \{1\}$▫, which generates ▫$G$▫ and for which there exists ▫$s \in S$▫, such that ... ▫$\langle S \setminus \{s,s^{-1}\} \rangle \ne G$▫. In this paper we obtain the complete classification of distance-regular Cayley graphs ▫$\text{Cay}(G;S)$▫ for such pairs of ▫$G$▫ and ▫$S$▫.
    Source: Journal of combinatorial theory. Series B. - ISSN 0095-8956 (Vol. 108, 2014, str. 102-122)
    Type of material - article, component part
    Publish date - 2014
    Language - english
    COBISS.SI-ID - 1536382660